# SDR SWAA2024041060405

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE ACCESS THROUGH PANEL 621GB FUEL METERING BRACKET CORRODED<[01] REMOVED REFUEL PANEL (P15) AS PER AMM 28-41-61-000-801; REMOVED AND REPLACED FUEL METERING BRACKET AS PER REF B737 SRM 51-40-02-0G-0 AND AIPC 28-21-51-05A; REMOVED AND REPLACED PRESS FUELING CONTROL STA LIGHTS AS PER REF B737 SWPM 20-84-20; INSTALLED NEW SERVICEABLE REFUEL PANEL (P15) AS PER REF B737 AMM 28-41-61-400-801; PERFORMED OPERATIONAL TEST NORMAL AS PER REF B737 AMM 28-41-400-801.;[02] REMOVED REFUEL PANEL (P15) AS PER AMM 28-41-61-000-801; REMOVED AND REPLACED FUEL METERING BRACKET AS PER REF B737 SRM 51-40-02-0G-0 AND AIPC 28-21-51-05A; REMOVED AND REPLACED PRESS FUELING CONTROL STA LIGHTS AS PER REF B737 SWPM 20-84-20; INSTALLED NEW SERVICEABLE REFUEL PANEL (P15) AS PER REF B737 AMM 28-41-61-400-801; PERFORMED OPERATIONAL TEST NORMAL AS PER REF B737 AMM 28-41-400-801; USED BONDING METER S/N DC002155 DUE DATE 17-OCT-24;[03] VERIFIED; STEP # 2
